# SDR DL72E952880

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6516221100
- Condition: Oil Canned
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN OIL CANNING AND DENTED 58 INCHES FROM IB END.  REPAIRED AS PER 57-50-03 FIG 1 AND IN REFERENCE TO ERA NR 271165-14 FOR NR 5 L/E SLAT, DURING SHOP INSPECTION.
